# SDR DALA2024110410613

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 8,998 hours, 1,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3420 R2 DOOR DAMPER CYLINDER WON'T HOLD CHARGE. LEAKS FROM PLUNGER. CORRECTIVE ACTION: R/R #2R DOOR EMERGENCY DOOR DAMPER ACTUATOR DIAPHRAGM PER COLLINS AEROSPACE CMM 52-11-04. OK FOR SERVICE. (0642913)
